# SDR AWXA200600113

- Difficulty date: December 29, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655216
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON FRAME ATTACH FLANGE AT BS 827, WL 148, AND FROM BL 3L TO BL 6L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-07-1A1 FIG 101.   MAINTENANCE CUT OUT DAMAGED AREA OF FRAME ATTACH FLANGE IAW BOEING 737-300 SRM 53-00-07-2R10 FIG 201.  FABRICATED REPAIR FILLER AND RADIUS IAW BOEING 737-300 SRM 53-00-07-2R10.  INSTALLED FABRICATED REPAIR PARTS AT BS 827, WL 148 AND FROM BL 3L TO BL 6L IAW BOEING 737-300 SRM 53-00-07-2R10 FIG 201.
